Still Have Chest Pain After TB Treatment?

Illustration of Still Have Chest Pain After TB Treatment?
Illustration: Still Have Chest Pain After TB Treatment? health.harvard.edu

Hello, I want to ask, it has been more than a month since I finished TB treatment from Kediri City, 6 months of treatment and 3 times my sputum test was negative. A week ago I went to Batam to find work, then a few days I felt pain in my chest, I checked into the clinic, I was only given pain relievers, vitamins, syrup for ulcers, and other medications. But the feeling in my chest is still a little painful, is this a sign of relapse of my TB?

1 Answer:

Hello Chiko,


TB or TB is a contagious disease caused by infection with M tuberculosis bacteria. TB can indeed cause chest pain symptoms, but it is also accompanied by coughing, night sweats, low-grade fever, weight loss and decreased appetite. TB treatment is with anti-tuberculosis / OAT drugs for at least 6 months. After treatment, TB can be declared cured, even though it is cured, TB can come back or experience re-infection.


Your complaint is in the form of chest pain, not necessarily due to recurrence of TB. Chest pain can originate from the chest, stomach, lung, heart and skin muscles and nerves. Here are some causes of chest pain:

Chest muscle pain
History of previous trauma or impact
Acid reflux and gastritis
Lung disorders: pneumonia, tuberculosis, pleurisy
Angina pectoris
Heart attack
Stress, panic attacks, excessive anxiety, and other psychological conditions
Electrolyte disturbances

Did you tell the history of TB and OAT to the clinic doctor? If you have seen a doctor and given pain relievers and ulcer medication, the doctor may conclude that the chest pain you experience comes from disorders of your digestive tract.


For now you don't need to worry just yet. We recommend that you take medicine from a doctor as directed by your doctor. If within 3-7 days your complaint does not improve, you should control again to the doctor or you can also consult an internal medicine doctor so that further evaluation can be done to determine the cause of the chest pain you are experiencing is related to a history of TB or not. Then the doctor can provide more optimal treatment for you.


In the meantime you should do the following tips:

Eat regularly with smaller portions but more often
Drink a lot of water
Avoid spicy, acidic, fatty, greasy, high-gas, soda, and caffeine foods
Avoid smoking
Give a break 1-2 hours after eating if you want to lie down
Get enough rest
Manage stress and anxiety well

The following articles are related to the topic of your question:


Chest pain


Hope this helps,


Thank you

: by

Related Question

Excessive Volume Of Blood After Menstruation?

Excessive Volume Of Blood After Menstruation?

(1 year ago)

, I just finished menstruating for 1 week, then blood came out again, 3 days blood came out with a greater amount unlike the previous menses. Blood came out like flowing and there ...

From The Beginning Of 2019 The Stomach Aches, Aches, Aches Continuously, Sometimes Sweating If It Is Not Restrained?

From The Beginning Of 2019 The Stomach Aches, Aches, Aches Continuously, Sometimes Sweating If It Is Not Restrained?

(1 year ago)

Assalammu’alaikum, From the beginning of 2019 I was sick, aching, persistent pain in the abdomen, sometimes on my stomach, right, above, in the middle and the stomach was oft...

Selection Of Facial Cleansing Soap?

Selection Of Facial Cleansing Soap?

(1 year ago)

… I want to ask my face if I just washed it with water when I wake up so it’s clean white why turn to use face soap when I wake up, why do I keep getting shiny when I t...

Leave a Reply

Your email address will not be published. Required fields are marked *